MathSciNet Relay Station
MathSciNet bibliographic data
MR420324 (54 #8338) 47B20
Olin, Robert F. Functional relationships between a subnormal operator and its minimal normal extension. Pacific J. Math. 63 (1976), no. 1, 221–229.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement